# SDR A8X2004F00000

- Difficulty date: February 19, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N299GM
- Make and model: Beech 58
- Aircraft serial: TH1527
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Separated
- Location: Engine
- Part time: 147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HEAD SEPARATED FROM THE BARRELL.  ENGINE OVERHAULED WITH THE NEW CYLINDERS ON 5/2/03.
